Quotient Hyper BCK-algebra and its Zero Divisor Graph

AUTHOR AND
AFFILIATION

JIMBOY R. ALBARACIN (jimboy.albaracin@g.msuiit.edu.ph)
Department of Mathematics and Statistics College of Science and Mathematics MSU-Iligan Institute of Technology Tibanga, Iligan City, Philippines
JOCELYN P. VILELA (jocelyn.vilela@g.msuiit.edu.ph)
Department of Mathematics and Statistics College of Science and Mathematics MSU-Iligan Institute of Technology Tibanga, Iligan City, Philippines

KEYWORDS:

zero divisor graph, hyper BCK-algebra, quotient hyper BCK-algebra, AMS Subject Classification (2010): 05C25, 06F35, 03G25

Issue Date:

July, 2017

Pages:

212-219

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.29 – No.7

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/290701

ABSTRACT:

This study investigates some properties of regular congruence relations on a hyper BCK-algebra. Furthermore, the concept of zero divisor graph of quotient hyper BCK-algebra is introduced and some of its properties are investigated.

Copy the following to cite this Article:

J. R. Albaracin; J. P. Vilela, “Quotient Hyper BCK-algebra and its Zero Divisor Graph”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 7, Page Number 212-219, 2017


Copy the following to cite this URL:

J. R. Albaracin; J. P. Vilela, “Quotient Hyper BCK-algebra and its Zero Divisor Graph”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 7, Page Number 212-219, 2017

Available from: http://www.ultrascientist.org/paper/817/quotient-hyper-bck-algebra-and-its-zero-divisor-graph


This study investigates some properties of regular congruence relations on a hyper BCK-algebra. Furthermore, the concept of zero divisor graph of quotient hyper BCK-algebra is introduced and some of its properties are investigated.